# SDR ASAA2025111162280

- Difficulty date: November 11, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 63,904 hours, 19,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE. GROUNDED - YES. FOUND GUIDE ARM OUT OF ADJUSTMENT. ADJUSTED GUIDE ARM. UPPER FWD CRANK FOUND CONTACTING RECEIVER REF LOG PAGE 61181938 FOR GOUGED CRANK. CLEARANCE CHECK GOOD AND OPS CHECK GOOD. REF AMM 52-11-00-820-801.
